Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 196, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 8, 2006, 5:23 PM CDT for Chariton County, Saline County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2006, 5:23 PM CDT (22:23 UTC)
- Expired
- Aug 8, 2006, 6:10 PM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Chariton County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 082223
SVREAX
MOC041-195-082315-
/O.NEW.KEAX.SV.W.0196.060808T2223Z-060808T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 PM CDT TUE AUG 8 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI
SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 615 PM CDT
* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARSHALL TO 8 MILES SOUTHEAST OF SLATER TO 11
MILES SOUTHWEST OF GLASGOW...AND MOVING NORTH AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SLATER BY 600 PM CDT.
THE TOWN OF GILLIAM IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3911 9325 3905 9304 3905 9293 3913 9293
3922 9286 3932 9290 3933 9316
$$
MJ3 follow-up statements
000
WWUS53 KEAX 082243
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT TUE AUG 8 2006
MOC041-195-082315-
/O.CON.KEAX.SV.W.0196.000000T0000Z-060808T2315Z/
CHARITON MO-SALINE MO-
541 PM CDT TUE AUG 8 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE AND SOUTHERN CHARITON COUNTIES UNTIL 615 PM CDT...
AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 2 MILES NORTH OF MARSHALL TO 8 MILES
SOUTH SOUTHWEST OF GLASGOW...MOVING NORTH AT 10 MPH. IN
ADDITION...TORRENTIAL RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING
WILL ACCOMPANY THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
SLATER BY 600 PM CDT.
THE TOWN OF GILLIAM IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3911 9325 3905 9304 3905 9293 3913 9293
3922 9286 3932 9290 3933 9316
$$
MJ000
WWUS53 KEAX 082256
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT TUE AUG 8 2006
MOC041-195-082315-
/O.CON.KEAX.SV.W.0196.000000T0000Z-060808T2315Z/
CHARITON MO-SALINE MO-
556 PM CDT TUE AUG 8 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SALINE
AND SOUTHERN CHARITON COUNTIES UNTIL 615 PM CDT...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLASGOW...MOVING
NORTHEAST AT 10 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
SALINE AND SOUTHERN CHARITON COUNTIES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3913 9314 3914 9299 3913 9293 3913 9293
3922 9286 3932 9290 3929 9309
$$
MJ000
WWUS53 KEAX 082310
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 PM CDT TUE AUG 8 2006
MOC041-195-082320-
/O.CAN.KEAX.SV.W.0196.000000T0000Z-060808T2315Z/
CHARITON MO-SALINE MO-
610 PM CDT TUE AUG 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE AND
SOUTHERN CHARITON COUNTIES HAS BEEN CANCELLED...
AT 607 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3913 9314 3914 9299 3913 9293 3913 9293
3922 9286 3932 9290 3929 9309
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:30 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 8, 3:30 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CDT TUE AUG 8 2006 .DISCUSSION... THE STATIONARY FRONT RUNNING WEST-EAST THROUGH THE SOUTHERN CWA WILL BE ONE AREA TO WATCH IN THE SHORT TERM. A FEW ECHOES ARE NOTED WITHIN THE BUILDING CU FIELD SOUTH OF THE FRONT. EXPECT ISOLATED RANDOM EVENING THUNDERSTORMS MAINLY SOUTH OF THE MO RIVER WITH LOCALLY HIGH WINDS WITH THE STRONGEST STORMS AS THEY COLLAPSE... POSSIBLY WITH A FEW BARELY REACHING SEVERE CRITERIA. ONCE SUN GOES DOWN THE CONVECTION SHOULD FALL APART. TO THE NORTH AN AREA OF CONVECTION HAS REINTENSIFIED OVER SOUTHERN IA AND EXTREME NORTHERN MO. LIKELY POPS FOR THIS EVENING ACROSS FAR NORTH CENTRAL/NORTHEAST COUNTIES. THE AFOREMENTIONED STATIONARY FRONT IS EXPECTED TO LIFT NORTH GRADUALLY OVERNIGHT. THIS HAS BEEN OCCURRING TO THE WEST OVER KS THIS AFTERNOON. DUE TO THE HEAVY RAINFALL ACROSS NORTHERN MO LAST NIGHT/THIS MORNING AND THE AREA STILL NORTH OF THE FRONT WILL ADD MENTION OF FOG FOR LATER TONIGHT. HOT/HUMID AIR RETURNS TOMORROW AS FRONT SHOULD HAVE LIFTED NORTH INTO IA. TRIPLE DIGIT HIGHS LIKELY IN FAR WESTERN AND SOUTHERN CWA AS 22-25C 850MB TEMPERATURES SPREAD BACK INTO THE CWA. AS HAS BEEN THE CASE WITH THIS AIRMASS WE SHOULD SEE DECENT DEEP MIXING SO AFTERNOON DEWPOINTS SHOULD DROP INTO THE MID/UPPER 60S. THIS SHOULD NEGATE THE NEED FOR A HEAT ADVISORY AS HEAT INDICES BARELY REACH 105 THRESHOLD AND THEN ONLY FOR AN HOUR OR TWO. DO HAVE SOME CONCERN THAT HIGHS MAY CLIMB A FEW DEGREES HIGHER THAN FORECAST OVER PARTS OF WEST CENTRAL MO. STILL THE KEY WILL BE TIME AOA 105 HEAT INDEX. BY THURSDAY NORTHWEST FLOW ALOFT SHOULD BE ESTABLISHED FROM THE NORTHERN PLAINS INTO THE OH VALLEY. SHORTWAVE DROPPING SOUTHEAST FROM THE NORTHERN PLAINS AND INTO IA WILL FORCE THE IA FRONT BACK DOWN AS A COLD FRONT SOMETIME ON THURSDAY. ENOUGH UNCERTAINTY BETWEEN MODELS ON TIMING/PLACEMENT OF WAVE AND COLD FRONT TO ONLY MENTION CHANCE POPS FOR NORTHERN AND EASTERN CWA. TIMING OF COLD FRONT WILL ALSO PLAY INTO HOW WARM IT GETS IN SOUTHERN HALF OF CWA. PLACEMENT OF 850MB THERMAL RIDGE AND COMPRESSIONAL WARMING AHEAD OF THE FRONT WILL ALLOW TRIPLE DIGIT HIGHS AGAIN SOUTH OF FRONT. MJ TOOK A BLEND OF THE ECMWF AND GFS MODELS FOR THE EXTENDED PORTION OF THE FORECAST...WITHOUT GETTING TOO CAUGHT UP IN THE SPECIFICS DUE TO SOME UNCERTAINTY. THE OVERALL PATTERN WILL BE THAT OF TROUGHING OVER SOUTHEAST CANADA AND THE PACIFIC NORTHWEST...WITH RIDGING BETWEEN. AS THE PACIFIC TROUGH PROGRESSES EAST...IT WILL ACT TO DAMPEN THE DOWNSTREAM RIDGE AND EVENTUALLY CATCH UP AND MERGE WITH THE EASTERN CANADIAN TROUGH. AS THE PACIFIC TROUGH TRAVERSES ACROSS THE NORTHERN TIER OF THE CONUS...IT WILL HELP PUSH A SURFACE FRONT ACROSS THE FORECAST AREA TOWARD THE END OF THE WEEKEND. THUS...HAVE INTRODUCED SOME LOW END PRECIPITATION CHANCES SUNDAY INTO SUNDAY NIGHT. AS FOR TEMPERATURES...THE FRONTAL BOUNDARY FORECAST TO PUSH SOUTH OF THE FORECAST AREA LATE THURSDAY SHOULD ALLOW FOR TEMPERATURES TO NOT BE AS HOT...THOUGH STILL ABOVE NORMAL FOR THE END OF THE WEEK. WITH ANOTHER FRONT EXPECTED TO MOVE INTO THE AREA SUNDAY...TEMPERATURES MAY EVEN DROP TO SEASONAL NORMALS EARLY NEXT WEEK. STOFLET && .PREV DISCUSSION... 1003 AM... HAVE STRIPPED AWAY POPS SOUTH OF ONGOING CONVECTION OVER NORTHERN MO. SATELLITE IMAGERY DOES SHOW QUITE A BIT OF MID LEVEL INSTABILITY VIA ACCAS SOUTH OF THIS CONVECTION SO THE POTENTIAL WILL EXIST FOR SCATTERED AFTERNOON STORMS TO POP UP JUST ABOUT ANYWHERE SOUTH OF THE CURRENT CONVECTION. LARGE COLD POOL ASSOCIATED WITH THE NORTHERN MO CONVECTION HAS REINFORCED THE STATIONARY BOUNDARY CURRENTLY RUNNING WEST-EAST ACROSS THE SOUTHERN CWA AND THIS WILL HELP TO FOCUS ANY LOW LEVEL CONVERGENCE. HIGH TEMPERATURES WILL BE A BIT OF A CHALLENGE NORTH OF THIS BOUNDARY DUE TO POCKETS OF RELATIVELY SUNSHINE AND EXTENSIVE CLOUDINESS ELSEWHERE. ANTICIPATE SUN TO BREAK THROUGH A BIT MORE DURING THE AFTERNOON AS SUBSIDENCE WORKS ON THE REMAINING CLOUD COVER. CONVECTION MAY WELL CARRY ON THROUGH THE REST OF THE AFTERNOON NEAR THE MO/IA BORDER...ESPECIALLY OVER THE FAR NORTHEAST CWA. MJ && .PREV DISCUSSION... 403 AM... UPPER LEVEL PATTERN REMAINS COMPLEX OVER THE NEXT THREE DAYS WITH RIDGE OVER THE SOUTHERN HALF OF THE COUNTRY CONTINUING TO SLOWLY RETROGRADE AS DISTURBANCES RIDE OVER THE TOP IN THE STRONGER NORTHERN STREAM FLOW. COUPLE OF FEATURES IN THIS FLOW OF NOTE...PIECE OF ENERGY THAT HAS BROKEN OFF FROM AN EASTERN WAVE OVER TEXAS...IS EXPECTED TO GET CAUGHT UNDER THE UPPER RIDGE OVER OKLAHOMA. NOT EXPECTING THAT TO BECOME MUCH OF A FACTOR THIS FAR NORTH. ALSO A SHORT WAVE ENTERING NORTHERN CALIFORNIA THIS MORNING IS EXPECTED TO MOVE INTO MONTANA BY MIDDAY ON WEDNESDAY. IT SHOULD TRACK FAR ENOUGH TO THE NORTH TO NOT BE MUCH OF A FACTOR IN OUR WEATHER THROUGH THURSDAY. SO THAT LEAVES US WITH TRYING TO TRACK AND TIME ANY VERY WEAK SHORT WAVE FEATURES RIDING AROUND THE TOP OF THE RIDGE...WHICH WILL BE DIFFICULT SINCE THEY WILL BE SO DEPENDENT ON DEVELOPMENT OF CONVECTIVE COMPLEXES. AT THE SURFACE...A DIFFUSE SURFACE FRONT CURRENTLY RESIDING ACROSS EXTREME SOUTHERN PORTIONS OF FORECAST AREA IS EXPECTED TO BECOME MORE SOUTHEAST TO NORTHWEST ORIENTED AS A SURFACE HIGH MOVES SOUTHEAST THROUGH THE GREAT LAKES. THIS SHOULD ALLOW TEMPERATURES IN SOUTHWEST PORTIONS OF FORECAST AREA TO HEAT UP QUITE A BIT TODAY...WHILE THE REST OF THE FORECAST AREA...DUE TO EASTERLY WINDS AND QUITE A BIT OF CLOUDINESS...SHOULD SEE TEMPERATURES AT OR SLIGHTLY BELOW NORMAL LEVELS. RAINFALL ACROSS NORTHERN MISSOURI THIS MORNING SHOULD CONTINUE TO DEVELOP IN VICINITY OF 850 BOUNDARY THAT WILL LIFT SLOWLY TO THE NORTH TODAY. THIS CONVECTION SHOULD CONTINUE TO BE SUPPORTED BY SHORT WAVE THAT WILL BE MOVING SLOWLY THROUGH NEBRASKA THIS MORNING AND INTO IOWA THIS AFTERNOON. EVEN THOUGH THIS WAVE WILL BE THE MAIN IMPETUS FOR STORMS TODAY...CAN NOT RULE OUT DEVELOPMENT OF STORMS FROM DAY TIME HEATING IN THE VICINITY OF SURFACE FRONT...SO WILL LEAVE AT LEAST CHANCE POPS IN FOR MOST AREAS TODAY. SURFACE FRONT WILL CONTINUE TO LIFT NORTH AS A WARM FRONT TONIGHT AS UPPER RIDGE BUILDS INTO HIGH PLAINS. THIS FRONT SHOULD BE ORIENTED FROM SOUTHEAST NEBRASKA INTO NORTHERN MISSOURI BY LATE TONIGHT...SO WILL GRADUALLY FOCUS ALL POPS FURTHER NORTH OVERNIGHT. SURFACE FRONT SHOULD BECOME STALLED NEAR NORTHEAST CORNER OF FORECAST AREA DURING THE DAY ON WEDNESDAY...AS IT PARALLELS THE UPPER FLOW. CAN NOT RULE OUT SOME AFTERNOON STORMS NEAR THIS BOUNDARY IF THERE ARE ANY WAVES IN THE WESTERLIES THAT COULD BRUSH THE REGION. SO WILL LEAVE IN SOME LOW POPS IN THOSE AREAS FOR THE AFTERNOON. WITH MOST OF THE FORECAST AREA IN THE WARM SECTOR...WEDNESDAY WILL BE A VERY HOT DAY...AND ADVISORIES WILL LIKELY NEED TO BE ISSUED. THEN PICTURE GETS A LITTLE MORE MUDDY AFTER THAT...WITH THE NAM/WRF MODEL NOW WANTING TO BRING A BACK DOOR COLD FRONT INTO THE REGION ON THURSDAY. NAM/WRF SOLUTION A FEW DAYS BACK WAS TOO AGGRESSIVE WITH SPEED OF SURFACE FRONT THIS PAST WEEKEND...SO WILL SLOW DOWN ITS MOVEMENT INTO THE FORECAST AREA FOR THE DAY ON THURSDAY. THAT WILL LEAVE MOST AREAS STILL VERY HOT...AND WILL STICK PRETTY CLOSE WITH THE PREVIOUS FORECAST NUMBERS FOR HIGHS ON THURSDAY. BUT IT IS SOMETHING THAT WILL NEED TO BE WATCHED ON FUTURE MODEL RUNS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Aug 8, 1:03 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT TUE AUG 8 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT TUE AUG 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE MOST LIKELY NEAR AND NORTH OF THE MISSOURI AND IOWA STATE LINE THROUGH MID AFTERNOON. THE SOUTHERN EDGE OF THE LARGE AREA OF SHOWERS AND THUNDERSTORMS WHICH AFFECTED NORTHERN MISSOURI THIS MORNING WILL CONTINUE TO EDGE NORTHEAST DURING THE AFTERNOON HOURS. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS. ALTHOUGH ISOLATED THUNDERSTORMS MAY OCCUR OVER THE REST OF THE REGION INTO THE EARLY EVENING HOURS THE BEST THREAT FOR STORMS WILL BE SOUTH OF I-70. A NEARLY STATIONARY FRONT WILL HELP FOCUS THE POTENTIAL FOR LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS...MUCH LIKE IT DID MONDAY AFTERNOON AND EARLY EVENING. ONCE AGAIN A FEW OF THESE STORMS MAY PRODUCE BRIEF DAMAGING WIND GUSTS AS THEY COLLAPSE. THE THREAT OF THUNDERSTORMS SOUTH OF I-70 WILL GREATLY DIMINISH SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE FRONT WILL BE LIFTING BACK TO THE NORTH AS A WARM FRONT TONIGHT...PUTTING ALL BUT NORTH CENTRAL MISSOURI IN THE WARM SECTOR ON WEDNESDAY. THIS SHOULD RESULT IN TEMPERATURES IN THE UPPER 90S TO LOW 100 DEGREE RANGE...IN AREAS FROM ST JOSEPH...CARROLLTON... BOONVILLE...SOUTHWARD. ON THURSDAY...AND WEAK COLD FRONT IS FORECAST TO SHIFT SOUTH INTO THE REGION...BUT ONE MORE VERY HOT DAY IS EXPECTED FOR AREAS SOUTH OF THE MISSOURI RIVER BEFORE THIS FRONT CAN HAVE AN EFFECT. THERE WILL BE A CHANCE OF THUNDERSTORMS IN NORTHERN AND CENTRAL MISSOURI ON THURSDAY AS THIS FRONT MOVES INTO THE REGION. SOME OF THESE STORMS MAY BE STRONG ENOUGH TO PRODUCE SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY FOR NORTHERN AND CENTRAL SECTIONS OF THE FORECAST AREA. MJ
In the hours before
Local storm report, Aug 8, 12:22 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 PM CDT TUE AUG 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG CLINTON 38.37N 93.77W
08/07/2006 HENRY MO LAW ENFORCEMENT
TREE DOWN ON TRANSFORMER. TIME ESTD.
&&
MJSpecial weather statement, Aug 8, 5:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 PM CDT TUE AUG 8 2006 MOZ032-039-040-046-082300- CHARITON-COOPER-HOWARD-SALINE- 506 PM CDT TUE AUG 8 2006 ...SIGNIFICANT WEATHER ALERT FOR EASTERN SALINE...NORTHERN COOPER... SOUTHERN CHARITON AND WESTERN HOWARD COUNTIES UNTIL 600 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF PILOT GROVE...OR 12 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR... 6 MILES SOUTHEAST OF GLASGOW BY 600 PM CDT. THE TOWN OF ARROW ROCK IS ALSO IN THE PATH OF THIS STORM. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...AN INCH OF RAIN IS POSSIBLE. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 34 min |
| Aug 8, 4:02 AM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Worth | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.